# SDR IPXA2015102094989

- Difficulty date: September 24, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 45,810 hours, 14,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252446
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, DURING THE ACCOMPLISHMENT OF EO B767-5350-17922-Q AND REQUIREMENTS OF EO B767-5350-58834-A, FOUND MINOR DEVIATIONS AND CORROSION OF EO B767-5350-17922-Q AND EO B767-5350-58834-AREPAIR IAW EO B767-5710-58940-A AND B767-5310-58939-A IAW SR 4-2994618496, 4-2994685150, WITH FAA APPROVED 8100-9 FORM.
